# SDR SIMA20250215002

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 20,943 hours, 13,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11AC-13AC & 21FD-23FD MISSING PIECES OF EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHTS. RAR SEAT 11AC-13AC & 21FD-23FD PIECES OF EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHTS. IAW AMM 33-50-21/400.
